At the end of Oct, I had 3 DVT clots which broke apart and caused many clots on both sides of my lungs. I'm a runner, and my breathing felt strange so I went to the ER. I was on birth control pills.
I came home 2 days later with Xaralto and have been taking it since. My hemo did bloodwork a couple weeks in and found lupus anticoagulant, but said I would need to be tested again in Feb and go off the Xarelto for 2 days prior.
The problem is that I feel I've been getting worse as the weeks go on. I don't have any pain in my DVT leg or my chest anymore, but the rest of me hurts. My joints and muscles are so achy, I can barely move sometimes. I have burning sensations in my other leg, headaches, neuropathic random pains that come and go.
I was doing exercise after the DVT/PE, but I've become less and less capable, less and less strong. I can't run, and can barely lift weights. I struggle in a yoga class. In November I was good at all these activities.
The hemo says these side effects aren't from the Xaralto (except headache). Everyone likes to point the finger at anxiety, and yea I am somewhat anxious, but it's not causing all this. The other idea is the lack of estrogen. I had to stop the pill right away, and have other menopausal symptoms, but again I feel my symptoms are extreme.
Has anyone else experienced this or have any thoughts or suggestions?
is there anyone's partner who is obsessed over using their laptop? My husband can spend quite a number of hours using his I actually refer to it as the 'other woman' or call it 'lappy' as he is with it more than me. He can be on it for about 3/4 hours in the evening after having his food or when I am with him he is using it and I feel caught between it and him its very frustrating and I find it...
What lifestyle changes do we DVT patients have to make, once we are through our first experince with DVT? like should I quit desk job, start gym, change food choices, precautions while traveling/driving?